# SDR AALA202012219009

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 31,580 hours, 11,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR ASSIST BOTTLE BELOW LIMITS.  TEMPERATURE AT 45 DEGREE F AND PRESSURE AT 1550 PSI INDICATOR IN YELLOW BAND.  SERVICED L2 DOOR ASSIST BOTTLE, IAW AMM 52-10-00.
